A Numerical Method to Prove the Existence of Solutions for Nonlinear Operator Equations

Takao Souma, Yuchi Kanzawa, Shin'ichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)365-368
JournalProc. 1997 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1997 Dec 1

Cite this

@article{7f24b19986314b60a077746ced6c97bf,
title = "A Numerical Method to Prove the Existence of Solutions for Nonlinear Operator Equations",
author = "Takao Souma and Yuchi Kanzawa and Shin'ichi Oishi",
year = "1997",
month = "12",
day = "1",
language = "English",
pages = "365--368",
journal = "Proc. 1997 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Numerical Method to Prove the Existence of Solutions for Nonlinear Operator Equations

AU - Souma, Takao

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

PY - 1997/12/1

Y1 - 1997/12/1

M3 - Article

SP - 365

EP - 368

JO - Proc. 1997 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1997 International Symposium on Nonlinear Theory and its Applications

ER -